# SDR F3LA200700192

- Difficulty date: August 1, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED L2 DOOR FWD AND AFT GIRT BAR FITTING BLANKING PLATES CORRODED.  REPLACED L2 DOOR FWD AND AFT GIRT BAR FITTING BLANKING PLATES IAW AMM 52-11-31-991-011/012.
